Some remarks on the minty vector variational inequality

X. M. Yang, Xiaoqi Yang, K. L. Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

63 Citations (Scopus)

Abstract

In this paper, we establish some relations between a Minty vector variational inequality and a vector optimization problem under pseudoconvexity or pseudomonotonicity, respectively. Our results generalize those of Ref. 1.
Original languageEnglish
Pages (from-to)193-201
Number of pages9
JournalJournal of Optimization Theory and Applications
Volume121
Issue number1
DOIs
Publication statusPublished - 1 Apr 2004

Keywords

  • Pseudoconvexity
  • Pseudomonotonicity
  • Vector optimization problems
  • Vector variational inequalities

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this